Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 58 (2021), 443-456
Published electronically: May 27, 2021
Full text: PDF


MR: 0827219 (88g:20025)
J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker and R. A. Wilson
$\Bbb {ATLAS}$ of finite groups.
Oxford University Press, Eynsham, 1985, xxxiv+252, $45.00
Reviewed by: R. L. Griess

MR: 0245518 (39 #6824)
J. H. Conway
A characterisation of Leech’s lattice.
Inventiones Mathematicae 7, (1969), 137–142
Reviewed by: G. K. White

MR: 4080553
J. H. Conway, M. S. Paterson and U. S. S. R. Moscow
A headache-causing problem.
American Mathematical Monthly 127, (2020), no. 4, 291–296
Reviewed by: Andrew James Simoson

MR: 782233 (86h:20019)
J. H. Conway
A simple construction for the Fischer–Griess monster group.
Inventiones Mathematicae 79, (1985), no. 3, 513–540
Reviewed by: Geoffrey Mason

MR: 2253008 (2007k:20005)
John H. Conway, Noam D. Elkies and Jeremy L. Martin
The Mathieu group $M_{12}$ and its pseudogroup extension $M_{13}$.
Experimental Mathematics 15, (2006), no. 2, 223–236
Reviewed by: Peter M. Neumann

MR: 1172696 (94f:11030)
Richard E. Borcherds
Monstrous moonshine and monstrous Lie superalgebras.
Inventiones Mathematicae 109, (1992), no. 2, 405–444
Reviewed by: Steven N. Kass

MR: 1198809 (94d:57010)
Joan S Birman and Xiao-Song Lin
Knot polynomials and Vassiliev’s invariants.
Inventiones Mathematicae 111, (1993), no. 2, 225–270
Reviewed by: Józef H. Przytycki

MR: 0880512 (88b:57012)
W. B. R. Lickorish and Kenneth C Millett
A polynomial invariant of oriented links.
Topology. An International Journal of Mathematics 26, (1987), no. 1, 107–141
Reviewed by: Józef H. Przytycki

MR: 4076631
Lisa Piccirillo
The Conway knot is not slice.
Annals of Mathematics. Second Series 191, (2020), no. 2, 581–591
Reviewed by: Laurence R. Taylor

MR: 1707296 (2001c:20028)
Jr. Griess, Robert L.
Twelve sporadic groups.
Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998, iv+169 pp., ISBN 3-540-62778-2, $79.95
Reviewed by: Robert A. Wilson

MR: 1478672 (98k:11035)
John H. Conway
The sensual (quadratic) form.
Mathematical Association of America, Washington, DC, 1997, xiv+152, ISBN 0-88385-030-3, $32.95
Reviewed by: Carl Riehm

Journal: Bull. Amer. Math. Soc. 58 (2021), 443-456
Article copyright: © Copyright 2021 American Mathematical Society